So I havent been around in awhile. I've kinda been at a loss of what to say. My mother in law came out mid may and I went off of the Met because I didnt want any embarassing side effects while she was here. Unfortunately, I have not wanted to restart the Met.
The fact of the matter is, I have lost about 1/4 of my hair. It still is coming out in clumps daily, when I shower, the drain gets clogged. My hair has been gloriously long, thick and healthy for my entire life. Even at age 5, it was down to my waist. I don't know how to deal with the fact that my once thick hair is now thin and lifeless. I am afraid that although I have stopped the Metformin, that my hair is going to continue to fall out. My GI issues are not any better either, even though it has been weeks since I have taken a single Metformin. Everything I eat gives me a stomach ache and my digestion is way off. I have not lost any weight, but I still am not having a normal bathroom experience. I wonder if this is normal.
On the flip side, I had another period this month- exactly 30 days from the previous one. This is great, but not so great because of the other side effects.
I really am at a loss of what to do. I am afraid to go back to the GYN and tell her that this is what happened or else she may want to do the uterine ablation or try another IUD. This really sucks.
So I have a period, but am losing my hair. I had no pain on the met but spent a lot of "quality time" in the bathroom. I have to decide on being bald and in no pain or being in pain but not have most of my hair hit the floor. What do I do? What can I do?
This isnt what I expected or hoped for.